HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Ginzburg landau equation and stable steady state solutions in a non-trivial domain

Files in This Item:
pre271.pdf826.11 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83418

Title: Ginzburg landau equation and stable steady state solutions in a non-trivial domain
Authors: Jimbo, S. Browse this author
Morita, Y. Browse this author
Zhai, J. Browse this author
Issue Date: 1-Nov-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 271
Start Page: 1
End Page: 17
Abstract: The Ginzburg Landau equation with a large parameter is studied in a bounded domain with the Neumann B.C. It is shown that if n = 2 or n = 3 and the domain is not simply connected, many kinds of non-constant stable equilibrium solutions exist.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69022
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University